MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE E-CATH; PERIPHERAL NERVE BLOCK KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE E-CATH; PERIPHERAL NERVE BLOCK KIT
Model Number 201185-40E
Medical Device Problem Codes Nonstandard Device (1420); Product Quality Problem (1506); Manufacturing, Packaging or Shipping Problem (2975); No Flow (2991)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the netherlands and has been reported through (b)(4) distribution subsidiary (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Summarizing translation from initial reporters narrative: fluid leakage at the tube-to-catheter-connection.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.
 
Event or Problem Description
(b)(4).Summarizing translation from initial reporter's narrative: fluid leakage at the tube-to-catheter-connection.

Brand Name
E-CATH
Common Device Name
PERIPHERAL NERVE BLOCK KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key5938679
Report Number9611612-2016-00128
Device Sequence Number16216950
Product Code BSO
UDI-Device Identifier04048223025284
UDI-Public04048223025284
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K152952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/01/2021
Device Model Number201185-40E
Device Catalogue Number201185-40E
Device Lot Number1157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2016
Supplement Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;